# SDR CA140619008

- Difficulty date: June 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,032 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85330022011
- Condition: Corroded
- Location: Bs 480
- Part time: 57,002 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6" OPENING CORRODED IN BELLY SKIN AT X480, STR 32.  EXTENSIVE LEVEL 2/3 CORROSION AND DISBOND. COMPLETE SKIN REPLACEMENT IAW APPROVED REFERENCE.
